# SDR R61A201901110048

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 37,071 hours, 22,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF FORWARD WARDROBE NOT GLOWING. R&R PHOTOLUMINESCENT STRIP IN FRONT OF FWD WARDROBE PER AMM 33-50-21.
